# SDR DL757000602

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 34,845 hours, 17,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adj
- Location: Pax Door
- Component: L3 Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O HANDLE ON L3 SPRANG UP TOWARD OPEN POSITION RTN SEA ATTEMPS TO PUSH HANDLE DOWN RESULTED IN HANDLE SPRINGING BACK UP.  ADJ DOOR STOPS ON L3 DOOR PER M/M, CK NORMAL.
